finished hep c treatment 3 months ago, I sleep 12 hours a day, tired/sleepy all the time. results of treatment won't be known 'till august- anyone out-there think it could be thyroid associated? I'm totally in the dark, doc says I'm fine but I'm far from it...appreciate all feedback, gotta go take another nap, T.J.B.
HCV therapy can definitely cause thyroid problems; this has been well documented. Hopefully you received a thyroid panel prior to therapy and again at least once during Tx. Do you have copies of labs to refer to and check? And if so, what were the results?
I’m not a thyroid guru, but there are others in here that have had issues with this and will share their experiences with you.
As Bill mentioned..treatment can very often have adverse effects on the thyroid (hypothyroidism) and one of the main symptoms of that is fatigue. The normal ref. range for thyroid is...0.5-6 u/ml . Maybe have it checked as some docs seem to miss this,and it is easily treated with meds. Below is one of many articles on thyroid.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.